RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1951, Volume 38, Pages 366–381 (Mi tm1128)  

On summation functions of characters of numerical groups with a finite basis

N. G. Chudakov, A. K. Pavlyuchuk


Full text: PDF file (1283 kB)

Bibliographic databases:

Citation: N. G. Chudakov, A. K. Pavlyuchuk, “On summation functions of characters of numerical groups with a finite basis”, Collection of articles. To the sixtieth birthday of academician Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklov., 38, Acad. Sci. USSR, Moscow, 1951, 366–381

Citation in format AMSBIB
\Bibitem{ChuPav51}
\by N.~G.~Chudakov, A.~K.~Pavlyuchuk
\paper On summation functions of characters of numerical groups with a finite basis
\bookinfo Collection of articles. To the sixtieth birthday of academician Ivan Matveevich Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1951
\vol 38
\pages 366--381
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=56640}
\zmath{https://zbmath.org/?q=an:0049.31304}


Linking options:
  • http://mi.mathnet.ru/eng/tm1128
  • http://mi.mathnet.ru/eng/tm/v38/p366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:94
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020